# SDR AWXA9900326

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inop
- Location: Cabin
- Part time: 27,638 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS INOP WHEN TESTED AT FAP ONLY.  REMOVED AND REPLACED AFT CABIN EMERGENCY LT PWR SUPPLY.
